# SDR SWIA202266300

- Difficulty date: June 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLIGHT SPOILER HAS CHAFES WERE THE BUMP PADS MEET X2 (MARKED)     (C-CHECK RO 8/15/2022)    REMOVED DAMAGE ON RH WING FLIGHT SPOILER WHERE BUMP PADS MEET REF. CRJ-200 SRM, 51-12-00. FOUND TO BE IN A NO DAMAGE ALLOWED AREA AND COMPLIED WITH REO 601R-57-73-392 REV --, DATED: 2022-07-01. ALL STEPS COMPLIED WITH AND COMPLIED WITH TASK CARD 51-900-1003-SKY.
